# SDR 98ZZZX622

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2AF34C30
- System (JASC): 6111 · Propeller Blade Section
- Part: Counterweight
- Part number: A47102
- Condition: Failed
- Location: Propeller
- Component: S78FF0
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY COUNTERWEIGHT FAILURE.  COUNTERWEIGHT WAS FLUNG FROM BLADE NR 1 AND HIT BLADE NR 2 DESTROYING BLADE.
